Dense solvability of an ill-posed problem for the biharmonic
Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 11-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_1_a0,
author = {M. A. Atakhodzhaev},
title = {Dense solvability of an ill-posed problem for the biharmonic},
journal = {Doklady Akademii Nauk},
pages = {11--13},
year = {1987},
volume = {296},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a0/}
}
M. A. Atakhodzhaev. Dense solvability of an ill-posed problem for the biharmonic. Doklady Akademii Nauk, Tome 296 (1987) no. 1, pp. 11-13. http://geodesic.mathdoc.fr/item/DAN_1987_296_1_a0/